# SDR SWIA202161582

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL9 FLOOR BEAM ATTACHMENT AT FS621 HAS CORROSION AT NUTPLATE ON INBOARD SIDE.     (C-CHECK RO 10/4/2021)    REMOVED CORROSION ON RBL9 FLOOR BEAM ATTACHMENT AT FS621 NUTPLATE ON INBOARD SIDE REF CRJ200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-61-7700 REV--, DATED 2021-08-18.
